# SDR 20000424SH005

- Difficulty date: March 20, 2000
- Submitted: April 24, 2000
- Operation: Air carrier
- Aircraft: N280AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120231
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Part number: 03851001
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLUORESCENT PENETRANT INSPECTION INDICATED CRACKS IN LT NACELLE FORWARD NR 1 FRAME.  POSSIBLE CAUSE IS STILL UNDETERMINED.  SUBMITTER SUSPECTED ENGINE TORQUE AND VIBRATION TO BE POSSIBLE CONTRIBUTING FACTORS.   (X)
